# SDR SWAA2024011629735

- Difficulty date: December 9, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) 2023-751651<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) IAW B737-800 AMM-33-51-01-960-802 STEP 3 C (5) (D) AND 3 C (10);[02] TASK CARD COMPLETE.
